American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Arka P. Ghosh, Reza Rastegar and Alexander Roitershtein. On a directionally reinforced random walk. Proc. Amer. Math. Soc. 142 (2014) 3269-3283.
Abstract, references, and article information   
View Article: PDF

[2] T. I. Kosenkova. Strong Markov approximation of L\'evy processes and their generalizations in a scheme of series. Theor. Probability and Math. Statist. 86 (2013) 123-136.
Abstract, references, and article information   
View Article: PDF

[3] Il Yoo, Bong Jin Kim and Byoung Soo Kim. A change of scale formula for a function space integral on $C_{a,b}[0,T]$. Proc. Amer. Math. Soc. 141 (2013) 2729-2739.
Abstract, references, and article information   
View Article: PDF

[4] Michael Hinz and Alexander Teplyaev. Vector Analysis on Fractals and Applications. Contemporary Mathematics 601 (2013) 147-163.
Book volume table of contents   
View Article: PDF

[5] Siva Athreya, Michael Eckhoff and Anita Winter. Brownian motion on $\mathbb{R}$-trees. Trans. Amer. Math. Soc. 365 (2013) 3115-3150.
Abstract, references, and article information   
View Article: PDF

[6] René L. Schilling and Jian Wang. Some theorems on Feller processes: Transience, local times and ultracontractivity. Trans. Amer. Math. Soc. 365 (2013) 3255-3286.
Abstract, references, and article information   
View Article: PDF

[7] A. A. Pogorui and Ramón M. Rodríguez-Dagnino. Asymptotic expansion for transport processes in semi-Markov media. Theor. Probability and Math. Statist. 83 (2011) 127-134. MR 2768853.
Abstract, references, and article information   
View Article: PDF

[8] Zhen-Qing Chen and Masatoshi Fukushima. A localization formula in Dirichlet form theory. Proc. Amer. Math. Soc. 140 (2012) 1815-1822. MR 2869166.
Abstract, references, and article information
View Article: PDF

[9] B. V. Rajarama Bhat, Volkmar Liebscher and Michael Skeide. Subsystems of Fock need not be Fock: Spatial CP-semigroups. Proc. Amer. Math. Soc. 138 (2010) 2443-2456. MR 2607874.
Abstract, references, and article information   
View Article: PDF

[10] S. V. Degtyar'. Analytical problems of the asymptotic behavior of Markov functionals. II. Theor. Probability and Math. Statist. 78 (2009) 15-21.
Abstract, references, and article information   
View Article: PDF

[11] Zhen-Qing Chen. On notions of harmonicity. Proc. Amer. Math. Soc. 137 (2009) 3497-3510. MR 2515419.
Abstract, references, and article information
View Article: PDF

[12] S. V. Degtyar'. Analytical problems of the asymptotic behavior of Markov functionals. I. Theor. Probability and Math. Statist. 77 (2008) 31-38.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yuri Kifer. Large deviations and adiabatic transitions for dynamical systems and Markov processes in fully coupled averaging. Memoirs of the AMS 201 (2009) MR 2547839.
Book volume table of contents   

[14] S. V. Degtyar’. Markov renewal limit theorems. Theor. Probability and Math. Statist. 76 (2008) 33-40. MR 2368737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yuk J. Leung, Wenbo V. Li and Rakesh. Spectral analysis of Brownian motion with jump boundary. Proc. Amer. Math. Soc. 136 (2008) 4427-4436. MR 2431059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Yu. Pilipenko. Generalized differentiability with respect to the initial data of a flow generated by a stochastic equation with reflection. Theor. Probability and Math. Statist. 75 (2007) 147-160. MR 2321188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. V. Degtyar'. The moments of the artificial regeneration for an asymptotically degenerate family of Markov functionals. Theor. Probability and Math. Statist. 75 (2007) 1-8. MR 2321176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wlodzimierz Bryc, Wojciech Matysiak and Jacek Wesolowski. Quadratic harnesses, $q$-commutations, and orthogonal martingale polynomials. Trans. Amer. Math. Soc. 359 (2007) 5449-5483. MR 2327037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jin Feng and Thomas G. Kurtz. Stochastic equations in infinite dimensions. Math. Surveys Monogr. 131 (2006) 293-342.
Book volume table of contents   
View Article: PDF

[20] Jin Feng and Thomas G. Kurtz. Nearly deterministic processes in $R^d$. Math. Surveys Monogr. 131 (2006) 199-227.
Book volume table of contents   
View Article: PDF

[21] Jin Feng and Thomas G. Kurtz. Occupation measures. Math. Surveys Monogr. 131 (2006) 283-291.
Book volume table of contents   
View Article: PDF

[22] Jin Feng and Thomas G. Kurtz. Extensions of viscosity solution methods. Math. Surveys Monogr. 131 (2006) 109-133.
Book volume table of contents   
View Article: PDF

[23] Jin Feng and Thomas G. Kurtz. Random evolutions. Math. Surveys Monogr. 131 (2006) 229-282.
Book volume table of contents   
View Article: PDF

[24] Jin Feng and Thomas G. Kurtz. Large deviations and exponential tightness. Math. Surveys Monogr. 131 (2006) 41-55.
Book volume table of contents   
View Article: PDF

[25] Jin Feng and Thomas G. Kurtz. Introduction. Math. Surveys Monogr. 131 (2006) 3-27.
Book volume table of contents   
View Article: PDF

[26] Jin Feng and Thomas G. Kurtz. An overview. Math. Surveys Monogr. 131 (2006) 29-37.
Book volume table of contents   
View Article: PDF

[27] Jin Feng and Thomas G. Kurtz. Large Deviations for Stochastic Processes. Math. Surveys Monogr. 131 (2006) MR MR2260560.
Book volume table of contents   

[28] Jin Feng and Thomas G. Kurtz. Large deviations for Markov processes and nonlinear semigroup convergence. Math. Surveys Monogr. 131 (2006) 79-96.
Book volume table of contents   
View Article: PDF

[29] Jin Feng and Thomas G. Kurtz. The comparison principle. Math. Surveys Monogr. 131 (2006) 165-197.
Book volume table of contents   
View Article: PDF

[30] Jin Feng and Thomas G. Kurtz. Large deviations for stochastic processes. Math. Surveys Monogr. 131 (2006) 57-76.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 65 found      Go to page: 1 2 3